Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An elementary proof of the existence of isothermal parameters on a surface


Author: Shiing-shen Chern
Journal: Proc. Amer. Math. Soc. 6 (1955), 771-782
MSC: Primary 53.0X
MathSciNet review: 0074856
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0074856-1
PII: S 0002-9939(1955)0074856-1
Article copyright: © Copyright 1955 American Mathematical Society